MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S3,20.0; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S3,20.0; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Model Number 96-2345
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscular Rigidity (1968)
Date of Event 01/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to knee became very stiff.Surgeon removed the poly and did a debridement.Poly was down sized.Doi: (b)(6) 2017 dor: (b)(6) 2021 left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
TC3 RP TIBIAL INSERT S3,20.0
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11259178
Report Number1818910-2021-02170
Device Sequence Number11401782
Product Code NJL
UDI-Device Identifier10603295242260
UDI-Public10603295242260
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2345
Device Catalogue Number962345
Device Lot NumberH48522
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/14/2021
Supplement Date Received by Manufacturer02/22/2021
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TC3 RP TIBIAL INSERT S3,20.0; TC3 RP TIBIAL INSERT S3,20.0
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR